# SDR CALA2011120600790

- Difficulty date: December 5, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N66051
- Make and model: Boeing 767424ER
- Aircraft serial: 29446
- Aircraft time: 50,492 hours, 7,315 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP4023
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPT O2 STOWAGE BOX OXYGEN ON FLAG DOES NOT WORK.  REPLACED CAPT O2 STORAGE BOX PER AMM 35-11-51-404-009.
